Posted by: Mary | 2008-11-18

did 2nd HPT

Hi, I have PCOS and the doctor put me on the pill.
I took your advice and i did the second home preg test now and it was negative i made a mistake the 1st one i did was a week ago and that was also negative. This is the first time my period is late like this and the nausea and pains in my stomach i dont understand. I still dont want to believe that im not pregnant, even when i did the test and saw it was negative i still said to myself maybe its not correct.
Maybe all this is a result of the pill but my doctor told me to take it for 3 months my 3 months r up now so i will stop now.
I dont know what else to do to fall pregnant as i have PCOS and r told that i dont ovulate like normal women do. Cud i be doin the HPT too soon?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are still taking the Pill, you are not likely to be pregnant. The Pill was given to regulate your cycle and it appears that it has not done this. You should go back to your gynaecologist and will probably need pills to stimulate ovulation.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: LILI | 2008-11-19

Mary hi, i believe that the issued of conceieving is a little bit complicated to many women some will tell you that they used injection but are not conceieving some have used the plli and many other contraceptives , i think pregnancy comes from, the reason we take contraceptives is that we are controlling that we don' t have unwanted pregnancies but God did not plan that for us that' s why immediately you use contraceptives you are disturbing God' s nature plan in you, God said in his way we must give birth and multiply in this world not to prevent, i' m so sorry to use God' s name in this although you need an answer, but i belive that once you stopd uisng the pill, you will concieve, drink lots of water, stay calm and positive don' t think too much about pregnancy it will just happen for you. Here' s my story: After i used depo from 2006 after my babygirl was born , i stopped using it in january this year, i used to worry the whole year as to why don' t i conceive , but then later i forgot about pregnancy and continued to have sex with my hubby, in October i had my period for the first time after i stopped depo in october, the we had sex on my ovulation days , now i' m 8 7 weeks pregnant just like that, and we are happy coz that' s what we hope for , so don' t panic you will be pregant, i also took three HPT just to make sure i' m pregnant and it showed positive on my first day of missing a period, GOODLUCK LADY!!!!!!!!!!!!

Reply to LILI

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.